# SDR COEA2019022227805

- Difficulty date: February 22, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: S57112081202
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 600024 HEAVY CHECK COE/MAJOR REPAIR: RT WING REAR SPAR STRIP SLAT BOND PLATES CHAFFED BETWEEN RIBS 3-4. LEVEL 2 CORRECTIVE ACTION: REPAIRED PER SRAS ES-0095441-01...14495 ISSUE A, DATED 4/19/2019.
